# SDR FDEA2023011620725

- Difficulty date: March 12, 2020
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 96,360 hours, 32,018 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7692507
- Condition: Damaged
- Location: Bs 1661 Lbl106
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO - SEAT TRACK DAMAGED AT STA.1661 LBL 106. REPAIRED SEAT TRACK DAMAGE REF: SRM 53-70-00 FIG.1 SHT.1 PG.3
